2020 Program at a Glance

Pre-Conference Tutorials – Monday December 7, 2020
Session 1
8am-10am Pacific  11am-1pm Eastern
Tutorial Part 1: Transactive Energy Fundamentals
2 hour break
Session 2
12-2pm Pacific 3-5pm Eastern 
Tutorial Part 2: Grid Architecture Fundamentals
   
Conference Day 1 – Tuesday December 8, 2020
Session 1
8am-10am Pacific 11am-1pm Eastern
Keynotes
Welcome & DOE Keynote Panel
GWAC Foundational Session 
30 minute break
Session 2 
10:30-12 Pacific 1:30-3pm Eastern
Drivers of Change Panel and Workshop 
30 minute break
Session 3 
12:30-2 Pacific 3:30-5 Eastern
System Design and Architecture Panel and Workshop
   
Conference Day 2 – Wednesday December 9, 2020
Session 1 
8am-9:30 Pacific 11-12:30 Eastern
Implementation Examples Panel and Workshop
30 minute break
Session 2 
10am – 11:30 Pacific 1pm-2:30 Eastern
Business Models and Value Realization Panel and Workshop
30 minute break
Session 3 
noon-2 Pacific 3-5 Eastern
Virtual Poster Session with Live Chat
   
Conference Day 3 – Thursday December 10, 2020
Session 1 
8am-9:30 am Pacific 11-12:30 Eastern
Resilience Panel and Workshop
30 minute break
Session 2 
10-11:30 AM Pacific 1-2:30pm Eastern 
Regulatory and Policy Panel and Workshop
30 minute break
Session 3
12-2PM Pacific 3-5pm Eastern
Visions for Participation Panel and Workshop 
Conference Closing Session